# SDR CA040413013

- Difficulty date: April 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 27,030 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Fan
- Part number: 230481490
- Condition: Broken
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23048004M
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF FAN PN 230481490 AT OVERHAUL, THE CENTER PART OF THE FAN BROKE AWAY FROM THE FAN BODY AND BLADES.  THE CAST ALUMINUM FAN WAS BEING ATTACHED TO THE SHAFT, ARMATURE AND BEARING ASSY WHEN IT BROKE CIRCUMFERENTIALLY BEFORE REACHING TARGET TORQUE ON THE SHAFT NUT OF 110 INCH-LBS. THE BREAK APPEARS TO BE A CLEAN BREAK, IE THERE IS NO SIGN OF A PRE-EXISTING CRACK. PART WAS REPLACED BY AN ALTERNATE P/N 23048-1240.  BROKEN FAN HAS BEEN QUARANTINED.
